# SDR 2002F00345

- Difficulty date: February 6, 2002
- Submitted: March 28, 2002
- Operation: Air carrier
- Aircraft: N391US
- Make and model: Boeing 737-3B7
- Aircraft serial: 23313
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Part number: 1123371
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND STRINGER SPLICE CRACKED .125 INCH AND .25 INCH LONG, COMING FROM RIVET HOLES, STATION 907 54R.  INSTALLED SPLICE PER SRM 51-40-02.  (M)
